# SDR HEEA084932

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Coupling
- Part number: 204040604005
- Part serial: A13111195
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 8,061 hours
- Component: Gearbox
- Component part number: 212040004009
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX LEAKING OIL. REPAIRED.  REPLACED OUTER COUPLING DUE TO PITTING.
